MathSciNet Relay Station
MathSciNet bibliographic data
MR2357471 (2009e:14003) 14A20 (14D22)
Olsson, Martin A boundedness theorem for Hom-stacks. Math. Res. Lett. 14 (2007), no. 6, 1009–1021.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement